# SDR AALA972498

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 5543151
- Condition: Defective
- Location: Nlg
- Component: Eldec
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 0291 - ABOUT 1 HOUR AFTER TAKEOFF CLT EN ROUTE TO DFW WHILE IN CRUISE FLIGHT, THE RED NOSE GEAR LIGHT ILLUMINATED.  NO OTHER LIGHTS FOR THE GEAR OR DOORS WERE ILLUMINATED.  CONSOLE NOSE GEAR PIN WAS IN THE PROPER UP AND LOCKED POSITION.  ACCOMPLISHED ABNORMAL PROCEDURES, HYDRAULIC PUMPS WERE RESET TO HIGH, AUXILIARY AND TRANSFER PUMPS TO ON.  RED NOSE GEAR LIGHT REMAINED ON UNTIL AIRCRAFT BEGAN DESCENT.  LANDED DFW WITHOUT INCIDENT.  REPLACED SENSOR D1-32 FOR NOSE GEAR LOCK.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
